# SDR SWAA2012022901815

- Difficulty date: February 23, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 61,441 hours, 51,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FORE FLAP PUNCTURED.  REPAIRED FORE FLAP IAW SRM.
